Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 919646, 9 pages
http://dx.doi.org/10.1155/2014/919646
Research Article

Stability for Functional Equation of Mixed Type in Non-Archimedean Normed Spaces

1Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea
2Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 16 November 2013; Revised 8 January 2014; Accepted 10 January 2014; Published 25 February 2014

Academic Editor: Krzysztof Ciepliński

Copyright © 2014 Ick-Soon Chang and Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ick-Soon Chang and Yang-Hi Lee, “Stability for Functional Equation of Mixed Type in Non-Archimedean Normed Spaces,” Journal of Function Spaces, vol. 2014, Article ID 919646, 9 pages, 2014. https://doi.org/10.1155/2014/919646.